I am a 55-year-old, 6' tall, 190-lbs white male.Non smoker, moderate drinker. I have resumed taking a Fosamax-like medication for osteoporosis. Also am taking Cymbalta for muscle pain and take Zolipem a couple of times a week for sleep. I have a relatively stressful job and because of or in spite of (I favor the later) this job, I suffer a great deal from fatigue. So much so that It is difficult for me to climb the stairs to my front door when coming home at night.
What prompts me to write you though are these sharp, penetrating pains I've been experiencing in my arms, legs, and feet. They don't seem to be muscular at all, rather bone. When they happen in my legs or feet, the pain is so intense, I have to grab a hold of something and I have come close to crying out in pain.
They are usually quite brief and after their occurrence there is no pain at all. The are occuring with increasing frequency. Hope you can help.
Friend a few years ago I suffer from chronic back pain and that is due to an accident that happened in Denver when I was on business, and was prescribed hydrocodone to relieve chronic pain that I caused the accident, and since that time, took this analgesic because doctor prescribed me and took the xanax to calm the anxiety that causes me the medicine, as I found the information on this drug findrxonline sent me a friend.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.